# SDR KBMA88747

- Difficulty date: May 9, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 0660018
- Condition: Delaminated
- Location: A/Cm System
- Part time: 9,660 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER NOT BLOWING COLD.  FOUND DELAMINATED BELT.  REMOVED AND REPLACED A/C BELT WITH NEW AS REQUIRED.
